MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 97716
Medical Device Problem Codes Charging Problem (2892); Communication or Transmission Problem (2896); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Distress (2329); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from patient (pt) regarding an external device.The reason for call was patient (pt) reported their controller was not working right, stating that it turned on but displayed a message and was described as ¿the power was no good.¿ pt stated their implant battery would not advance past 70% and confirmed that the controller battery was at 100%, while the implant remained at 70% all day.Pt also stated they attempted to charge their implant, but there was no progress.Pt stated spending 1 to 1.5 hours trying to figure it out and attempting to do so all morning.Pt mentioned previous calls.The pt expressed frustration, described the experience as horrible, and stated they had never had this much of a problem.Agent had pt reset the controller and blow air into the controller charging port.Pt confirmed no visible damage to the controller and battery pack.Agent called the pt back due to a poor connection but the pt hung up. patient called back stated they were very frustrated because they cannot get the ins to charge past 70-80% for couple weeks.Patient stated without the therapy they were in pain and they want to make sure the therapy was working and charging.Patient stated she charged the ins everyday.Patient stated they get excellent recharging quality and all of a sudden the ins will stop charging.Patient stated they get messages about charging the battery but they cannot recall what the messages were.Patient mentioned the recharger cord was replaced about 6 months ago.Patient did not have pain management physician patient asked to contact local manufacturer representative (rep). agent confirmed patient did not have a fall or trauma.Agent confirmed the controller was at 100%, ins 70% charged.Agent confirmed there was no visible damage on the recharger cord.Agent reviewed device function.Agent reviewed rep role and provided national answering service (nas) number for healthcare provider (hcp) office to call and patient disconnected the call.
 
Additional Manufacturer Narrative
B3: event date is not known.Please see b5 for approximate date range, if applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
INTELLIS
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50841580
Report Number3004209178-2026-15954
Device Sequence Number9949772
Product Code LGW
UDI-Device Identifier00763000315474
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2022
Device Model Number97716
Device Catalogue Number97716
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/21/2026
Date Device Manufactured03/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"See H11...."
Patient SexFemale